Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prescribed Zady for sinus infection. Is it okay to use Azax instead? Have fever

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6641 Questions
Question
Hi, my name is XXXXXXX en currently live in India. I saw a docter this week for sinus infection and he prescribed Zady500. He prescribed 6 and I only got 3 and used it. Was told to use it once a day. I did not realise I was not given the full prescription. The last tablet was used on Thursday 30th August.

As I am an asmathic my lungs gets affected quickly and this is the case now. I could not get same product Zady, but can get hold of Azax-500 and wish to know if this is ok to use 1 tablet for next 6 days. I have slight fever. My sinus infection has not cleared up as yet.

Thank you
Posted Thu, 20 Sep 2012 in Asthma and Allergy
 
 
Answered by Dr. Pavan Kumar Gupta 16 minutes later
Hello
Thanks for the query.
Although the medicine you got now is alright but I advise you to not to use it because of following reasons
1.. There is no need for any antibiotic now
2.. There is already a gap of 2 days since you took the last dose of same
antibiotic on 30th august.

Take steam inhalation twice a day
Take hot liquids
Avoid cold and chilled drinks
May put some nasal decongestant,if there is some nasal blockage.
Take a combination of MONTELUKAST and LEVOCETRIZINE at bed time
May take your oral or inhaler bronchodilator,if you will breathlessness
Take paracetamol for fever.

These measures should be enough to make you alright in next 5 to 7 days.

I hope to have answered your query however you may revert to me for any further query.
If satisfied by my answer,you may rate my answer and close this query.
Best of luck
Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Prescribed Zady for sinus infection. Is it okay to use Azax instead? Have fever 15 hours later
Thank you Dr
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello
You are most welcome to ask for any query anytime.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Prescribed Zady for sinus infection. Is it okay to use Azax instead? Have fever 23 hours later
Dr XXXXXXX

During the day yesterday l started getting thick build-up of mukus, dark in color in lungs. I still think there is infection. Lungs also got a bit painfull when caughing.

I am permanently using accuhaler Seretide 50/500. This did not help prevent this.

Please advise as situation does not seem to improve. The fact that I was given only 3 of 6 antibiotic tablets and used it half the time prescribed may have caused the problem.

Thank you

T AAAA
 
 
Answered by Dr. Pavan Kumar Gupta 11 minutes later
Hello Mr AAAA
Build up of mucus is common in asthmatics and slightly dark mucus is also common.
I would not advise you to hastily start antibiotics.
Just wait and watch.
Do regular steam inhalation twice a day and take your inhaler.
do take MONTELUKAST.
If your symptoms don't improve in next 2 to 3 days or they worsen,then you may start an antibiotic course.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Prescribed Zady for sinus infection. Is it okay to use Azax instead? Have fever 35 minutes later
Thank you Dr

If I do have to start the antibiotic would I need to take for 3 days or 6 days as originally prescribed. I am 100kg in weight and 1.89m tall.

Best regards

AAAA
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello
If you have to start an antibiotic,then better take it for 5 to 7 days.
Please do change the antibiotic and don't take the same antibiotic which you took earlier.
One of the best antibiotic for chest infections is a combination of Amoxycillin and clauvanic acid.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor